# SDR DXTA2009011703468

- Difficulty date: January 17, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600444
- Aircraft time: 9,722 hours, 7,978 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 820
- Condition: Inoperative
- Location: Brake Assy
- Part time: 4,841 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE LOW PRESSURE CAUTION ADVISORY LIGHT ILLUMINATED ON TAXI;  PEDALS WENT TO FLOOR.  LIGHT WENT OFF AND PRESSURE RETURNED AFTER 10 MINUTES.  REMOVED AND REPLACED MOTOR AND RELAY IAW MM 32-42-06.  OPS CHECK GOOD.
